# SDR DALA2019031601754

- Difficulty date: March 16, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLAP FITTING AND LOWER EXTERNAL PIN AT FLAP HINGE STA 251.6. RT WING. (AD). NRC 00381: CORROSION LEVEL 2, CENTER WING FLAP LOWER EXTERNAL PIN WAS REPLACED PER AMM 57-55-25-401. HINGE FITTING RT WAS REPLACED FOR SERVICEABLE HINGE FITTING PER AMM 57-55-25-400-802. (LP #0987830)
